Brodifacoum, also known as a superwarfarin, is a four-hydroxycoumarin derivative. It exerts an anticoagulant effect by inhibiting the reduction of vitamin K-2,3 epoxide, thereby decreasing the production of vitamin K-dependent clotting factors. It is a readily available rodenticide that has been associated with accidental ingestions in children. We report the case of a 21-year-old male who was admitted to the hospital with spontaneous bruising, hematuria and abdominal pain secondary to a perinephric hematoma. The patient was found to have a markedly prolonged prothrombin time and activated partial thromboplastin time that corrected with mixing of normal plasma. He had a normal factor V level; however, factors VII and X were less than 1% and factors II and IX were between 2% and 4% of normal. Ingestion of an anticoagulant was suspected, although the patient denied intentional or accidental ingestion. He was treated with FEIBA (Factor VIII Inhibitor Bypass Activity), fresh frozen plasma and oral vitamin K. The patient was stabilized and discharged from the hospital on oral vitamin K 50 mg twice daily. A serum brodifacoum level was later found to be markedly elevated at 320 ng/ml. We followed the brodifacoum level, which decreased to 31 ng/ml approximately six weeks after initial presentation. The exact length of treatment required to prevent recurrence of the coagulopathy was not determined because the patient did not return for follow-up. Superwarfarin ingestion must be suspected and quickly identified in patients with depletion of vitamin K-dependent clotting factors resulting in potentially catastrophic bleeding.